# SDR HNAA2018101100246

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 43,953 hours, 40,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY LIGHT INOP. REMOVED AND REPLACED RT OVER WING EMERGENCY LIGHT LAMP IN REF TO AMM 33-50-10-000/400-801-A. OK FOR SERVICE.
